# SDR SWIA200718084

- Difficulty date: April 1, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 6,162 hours, 4,000 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE FLIGHT ATTENDANT ADVISED THERE IS SMOKE IN THE CABIN.  RETURNED TO GATE.  REPLACED RIGHT AIR CYCLE MACHINE PER AMM 21-51-08, S/N OFF 00853.
